Often Feel Tired And Weak, Accompanied By Nausea And Dizziness?

Illustration of Often Feel Tired And Weak, Accompanied By Nausea And Dizziness?
Illustration: Often Feel Tired And Weak, Accompanied By Nausea And Dizziness? Bing

Good evening doctor. I want to ask, I often feel weak and feel tired even though I have enough rest. Then my legs often appear dark and bruised for no reason, I often feel nauseous, and dizzy. Sometimes also shortness of breath my heart beats fast. What pain is that?

1 Answer:

Hello Iftitah, Thank you for your question on HealthReplies.com

Often feeling tired and weak, accompanied by nausea and dizziness may be caused by:

Anemia or lack of red blood cells Dehydration or lack of fluids in the body Hypoglycemia or low blood sugar levels in the body Hypotension or low blood pressure Stomach acid disorders Psychological disorders or stress However, if the above symptoms are accompanied by frequent bruising on the body's skin, there could be other possibilities, namely:

Dengue fever or DHF, usually accompanied by periodic high fever symptoms ITP, or Idiopathic thrombocytopenia purpura, is an autoimmune disease that affects platelets or platelets, making it easy to bruise and bleed. fight infection Fatigue factor Vitamin B12 deficiency You should check your health condition with a specialist in internal medicine, to find out the cause of the symptoms you are experiencing the doctor will perform a physical examination on you, medical interview of your clinical course, supporting examinations such as blood tests.

Some things you can do at home are

Get enough rest Eat nutritious food for endurance Regular exercise Drink lots of water Avoid stress Avoid alcohol and cigarettes Eat regularly Thank you, hopefully useful. dr.Nurmarwiyah

: by

Related Question

Why Does A Child Suddenly Have A High Fever And His Heart Rate Increase Fast, But Not Fuss?

Why Does A Child Suddenly Have A High Fever And His Heart Rate Increase Fast, But Not Fuss?

(1 year ago)

good night..my child suddenly had a high heat up to 39.8 and the heartbeat was beating faster but the child was not fussy and was still a little active .. could you please ask for ...

The Use Of Ketoconazole In Nursing Mothers?

The Use Of Ketoconazole In Nursing Mothers?

(1 year ago)

However, the use of ketoconazole in nursing mothers is not recommended. is it only for tablets or cream form is also not recommended?...

Pain In The Lower Abdomen During Intercourse?

Pain In The Lower Abdomen During Intercourse?

(11 months ago)

Hello .. I am yes, I am 22 years old .. oh yes .. why when having sex in a squatting position with my husband .. I feel pain in the lower right side of my stomach....

Leave a Reply

Your email address will not be published. Required fields are marked *